# SDR AALA202108309835

- Difficulty date: August 13, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820006
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON BASE MAINTENANCE: CORROSION LEFT HAND FORWARD PASSENGER / CREW DOOR CUT OUT LOWER SILL CENTER FITTING AT FR 16 AND S23L. REPLACED CENTER FITTING PER SRM 51-42-11.
